# SDR USAA061279

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP CRACKED, STA 277, S10R.  REMOVED AND REPLACED CLIP IAW SRM 51-10-02, DEFECT SIZE: .25".
